Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Surjectivity of Abel-Jacobi Mappings

Herbert Clemens
Annals of Mathematics
Second Series, Vol. 117, No. 1 (Jan., 1983), pp. 71-76
Published by: Annals of Mathematics
DOI: 10.2307/2006971
Stable URL: http://www.jstor.org/stable/2006971
Page Count: 6

You can always find the topics here!

Topics: Mathematical theorems, Tangents, Hypersurfaces, Hyperplanes, Pencils
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Surjectivity of Abel-Jacobi Mappings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[71]
    [71]
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76